# SDR DLM88000712

- Difficulty date: April 14, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 32,422 hours, 26,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 833703
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSAFE NOSE GEAR INDICATION AFTER TAKEOFF AND GEAR  RETRACTION.  REPLACED NOSE GEAR UPLOCK SWITCHES AND SERVICED NOSE GEAR STRUT PER M/M, OP CHECKS NORMAL.
